If you have taken too much Tasigna (nilotinib), you may experience problems like vomiting, drowsiness, or abnormally low white blood cell counts. The specific symptoms, however, will depend on how much was taken and whether it was combined with other medications. Treatment options for this type of overdose may include pumping the stomach, administering activated charcoal, and providing supportive care.
Interested in a Discount on Tasigna?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Tasigna® (nilotinib) is a prescription medication approved to treat certain types of leukemia. As with any medicine, it is possible to take too much Tasigna.
The specific effects of an overdose can vary, depending on a number of factors, including the Tasigna dosage and whether it was taken with any other medications or substances.
Based on a report of an overdose with Tasigna, possible overdose symptoms may include the following:
- Abnormally low white blood cell counts (neutropenia), which could cause infections
The treatment for a Tasigna overdose may vary. If the overdose was recent, it is possible that the healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for a Tasigna overdose may include close monitoring of blood cell counts, as well as intravenous (IV) fluids if severe vomiting occurs.
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much of this medication.